# SDR 95FDEA01362

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB NR 5 HINGE SUPPORT FITTING CRACKED AT LOWER TRAILING EDGE BEAM ATTACH POINT.  REMOVED WIPER PLATES TO GAIN ACCESS TO RT HORIZONTAL STAB HINGE SUPPORT RIB.  REPAIRED RIB IAW FEDEX SRM 55-10-4 AND REINSTALLED WIPER PLATES IAW FEDEX SRM 51-30-2.
